# SDR IPXA2024053095522

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD AFT DOOR FRAME HAS GOUGE ON UPPER SIDE DUE TO NET WAS INSTALL INCOMING MARK MM 001.
